Deterritorialization and Reterritorialization in Atlantic Canadian Popular Music *

 

Journal Canadian Journal for Traditional Music
Year 2015
Volume 42
Issue 1
Pages 66-88

Hennessy, J. J. (2015) Deterritorialization and Reterritorialization in Atlantic Canadian Popular Music *. In: Canadian Journal for Traditional Music, Vol. 42, No. 1, pp. 66-88. Available at https://openmusiclibrary.org/article/535684/.

Links

View it in the Music Periodicals Database

Uploads

Drag and drop files here

or click to select them
Uploaded just now